Seborrheic dermatitis-like eruption following interleukin-2 administration

Yoshio Kawakami, Taeko Nakamura-Wakatsuki, Toshiyuki Yamamoto

Research output: Contribution to journalLetter

3 Citations (Scopus)

Abstract

We describe a 72-year-old man suffering from renal cell carcinoma with lung metastases who developed scaly erythema on his face after the administration of recombinant interleukin-2 (rIL-2). A skin biopsy revealed intraepidermal and superficial perivascular infiltrate of mononuclear cells that were mainly composed of CD3 positive T-cells. There have been two cases of seborrheic dermatitis-like eruption induced by rIL-2. However, neither of them had histopathological evaluation. To our knowledge, this is the first case of seborrheic dermatitis-like eruption following rIL-2 administration whose histopathological investigations were performed.

Original languageEnglish
JournalDermatology Online Journal
Volume16
Issue number9
Publication statusPublished - Sep 1 2010
Externally publishedYes

Fingerprint

Seborrheic Dermatitis
Interleukin-2
Erythema
Renal Cell Carcinoma
Neoplasm Metastasis
T-Lymphocytes
Biopsy
Lung
Skin

ASJC Scopus subject areas

  • Dermatology

Cite this

Kawakami, Y., Nakamura-Wakatsuki, T., & Yamamoto, T. (2010). Seborrheic dermatitis-like eruption following interleukin-2 administration. Dermatology Online Journal, 16(9).

Seborrheic dermatitis-like eruption following interleukin-2 administration. / Kawakami, Yoshio; Nakamura-Wakatsuki, Taeko; Yamamoto, Toshiyuki.

In: Dermatology Online Journal, Vol. 16, No. 9, 01.09.2010.

Research output: Contribution to journalLetter

Kawakami, Y, Nakamura-Wakatsuki, T & Yamamoto, T 2010, 'Seborrheic dermatitis-like eruption following interleukin-2 administration', Dermatology Online Journal, vol. 16, no. 9.
Kawakami Y, Nakamura-Wakatsuki T, Yamamoto T. Seborrheic dermatitis-like eruption following interleukin-2 administration. Dermatology Online Journal. 2010 Sep 1;16(9).
Kawakami, Yoshio ; Nakamura-Wakatsuki, Taeko ; Yamamoto, Toshiyuki. / Seborrheic dermatitis-like eruption following interleukin-2 administration. In: Dermatology Online Journal. 2010 ; Vol. 16, No. 9.
@article{fc45bbe67f25460580fb676b99f517c0,
title = "Seborrheic dermatitis-like eruption following interleukin-2 administration",
abstract = "We describe a 72-year-old man suffering from renal cell carcinoma with lung metastases who developed scaly erythema on his face after the administration of recombinant interleukin-2 (rIL-2). A skin biopsy revealed intraepidermal and superficial perivascular infiltrate of mononuclear cells that were mainly composed of CD3 positive T-cells. There have been two cases of seborrheic dermatitis-like eruption induced by rIL-2. However, neither of them had histopathological evaluation. To our knowledge, this is the first case of seborrheic dermatitis-like eruption following rIL-2 administration whose histopathological investigations were performed.",
author = "Yoshio Kawakami and Taeko Nakamura-Wakatsuki and Toshiyuki Yamamoto",
year = "2010",
month = "9",
day = "1",
language = "English",
volume = "16",
journal = "Dermatology Online Journal",
issn = "1087-2108",
publisher = "Department of Dermatology UC Davis",
number = "9",

}

TY - JOUR

T1 - Seborrheic dermatitis-like eruption following interleukin-2 administration

AU - Kawakami, Yoshio

AU - Nakamura-Wakatsuki, Taeko

AU - Yamamoto, Toshiyuki

PY - 2010/9/1

Y1 - 2010/9/1

N2 - We describe a 72-year-old man suffering from renal cell carcinoma with lung metastases who developed scaly erythema on his face after the administration of recombinant interleukin-2 (rIL-2). A skin biopsy revealed intraepidermal and superficial perivascular infiltrate of mononuclear cells that were mainly composed of CD3 positive T-cells. There have been two cases of seborrheic dermatitis-like eruption induced by rIL-2. However, neither of them had histopathological evaluation. To our knowledge, this is the first case of seborrheic dermatitis-like eruption following rIL-2 administration whose histopathological investigations were performed.

AB - We describe a 72-year-old man suffering from renal cell carcinoma with lung metastases who developed scaly erythema on his face after the administration of recombinant interleukin-2 (rIL-2). A skin biopsy revealed intraepidermal and superficial perivascular infiltrate of mononuclear cells that were mainly composed of CD3 positive T-cells. There have been two cases of seborrheic dermatitis-like eruption induced by rIL-2. However, neither of them had histopathological evaluation. To our knowledge, this is the first case of seborrheic dermatitis-like eruption following rIL-2 administration whose histopathological investigations were performed.

UR - http://www.scopus.com/inward/record.url?scp=77958137991&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77958137991&partnerID=8YFLogxK

M3 - Letter

C2 - 20875333

AN - SCOPUS:77958137991

VL - 16

JO - Dermatology Online Journal

JF - Dermatology Online Journal

SN - 1087-2108

IS - 9

ER -